# SDR CALA2025032002994

- Difficulty date: March 19, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N27957
- Make and model: Boeing 787-9
- Aircraft serial: 36409
- Aircraft time: 43,349 hours, 4,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 30D WITH EMERGENCY PATH LIGHT BROKEN. REMOVED AND REPLACED PROXIMITY LIGHT. AS REF AMM TASK DMC-B787-A-33-51-06-00A-520A-A/DMC-B787-A-33-51-06-00A-720A-A ITEM GOOD FOR SERVICE. OPS TEST OK.
